On an inclusion of the essential spectrum of laplacians under non-compact change of metric

Jun Masamune

Research output: Contribution to journalArticlepeer-review

Abstract

The stability of essential self-adjointness and an inclusion of the essential spectra of Laplacians under the change of a Riemannian metric on a subset K of M are proved. The set K may have infinite volume measured with the new metric, and its completion may contain a singular set such as the fractal set, to which the metric is not extendable.

Original languageEnglish
Pages (from-to)1045-1052
Number of pages8
JournalProceedings of the American Mathematical Society
Volume140
Issue number3
DOIs
Publication statusPublished - 2012

Keywords

  • Essential self-adjointness
  • Essential spectrum
  • Ncomplete manifolds
  • Perturbations

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On an inclusion of the essential spectrum of laplacians under non-compact change of metric'. Together they form a unique fingerprint.

Cite this